# SDR ZIAA97018

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62
- Aircraft serial: 45922
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 5642960508
- Condition: Chafed
- Location: Rt Te Flap
- Part time: 65,164 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING SCHEDULED INSPECTION, RIGHT WING, OUTBOARD FLAP, UPPER SKIN, FOUND 2 CHAFFED THROUGH AREAS OF SURFACE DAMAGE: ONE 2.8 INCH BY 2.2 INCH AREA AT XFS 212, AND ONE 1.5 INCH BY 1.9 INCH AREA AT XFS 227.  REPAIRED DAMAGED AREAS IAW DER (COTNEY ENGINEERING) DWG C79-R03 ADN DC8 SRM 51-1-21, 57-1-20C.  (M)
